# SDR SWAA2025121531130

- Difficulty date: November 3, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VAPOR BARRIER, LT SIDE BS 663.75.  REPAIRED THE VAPOR BARRIER IAW SRM 51-70-04-2R-10, REPAIR 10.
